标题:A modified weak Galerkin finite element method
作者:Wang, X.; Malluwawadu, N. S.; Gao, F.; McMillan, T. C.
作者机构:[Wang, X.; Malluwawadu, N. S.; McMillan, T. C.] Univ Arkansas, Dept Math & Stat, Little Rock, AR 72204 USA.; [Gao, F.] Shandong Univ, Sch Math, Jina 更多
通讯作者:McMillan, TC
通讯作者地址:[McMillan, TC]Univ Arkansas, Dept Math & Stat, Little Rock, AR 72204 USA.
来源:JOURNAL OF COMPUTATIONAL AND APPLIED MATHEMATICS
出版年:2014
卷:271
页码:319-327
DOI:10.1016/j.cam.2014.04.014
关键词:Weak Galerkin; Finite element
摘要:In this paper we introduce a new discrete weak gradient operator and a new weak Galerkin (WG) finite element method for second order Poisson equations based on this new operator. This newly defined discrete weak gradient operator allows us to use a single stabilizer which is similar to the one used in the discontinuous Galerkin (DG) methods without having to worry about choosing a sufficiently large parameter. In addition, we will establish the optimal convergence rates and validate the results with numerical examples. (C) 2014 Elsevier B.V. All rights reserved.
收录类别:EI;SCOPUS;SCIE
WOS核心被引频次:11
Scopus被引频次:13
资源类型:期刊论文
原文链接:https://www.scopus.com/inward/record.uri?eid=2-s2.0-84899436876&doi=10.1016%2fj.cam.2014.04.014&partnerID=40&md5=b4f83c5bf732bde28cc2b5fc9760fa4e
TOP